# SDR DXTA200601625

- Difficulty date: October 1, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 39 hours, 29 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21601
- Part serial: 1303
- Condition: Vibrates
- Location: Mlg
- Part time: 39 hours, 29 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

EVERY TIME THE BRAKES ARE INITIALLY APPLIED, WILL GET A RUMBLE/VIBRATION FROM BOTH BRAKES FOR 2-3 SECONDS FOLLOWED BY NORMAL BRAKING.  IF BRAKE PRESSURE IS RELEASED THEN REAPPLIED, WILL GET THE RUMBLE/VIBRATION.  REMOVED LT BRAKE ASSY, 2-1601-, S/N 1303 AND INSTALLED BRAKE P/N SAME, S/N 0105.  CLEANED, INSPECTED AND REPACKED LT WHEEL BEARINGS.  NO DEFECTS NOTED.  INSPECTED LT WHEEL BRAKE LUGS.  NO DEFECTS NOTED.  REINSTALLED ORIGINAL WHEEL.  TORQUED AND SAFETIED NUT.  TAXIED A/C AND APPLIED VARIOUS BRAKE APPLICATIONS AND DIFFERENT SPEEDS.  NO RUMBLE OR VIBRATIONS WERE HEARD OR FELT.  OPS CHECK GOOD.  ALL WORK PERFORMED IAW MM CHPT 32-41-02, 32-44-00, 32-42-01.
